# SDR CA120517007

- Difficulty date: May 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 5,329 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 1,821 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CYLINDER HEAD CRACK UNDER INTAKE PUSH ROD AREA.  I DID CHECK WITH O/H SHOP.  THEY SUPPORT THE THEORY OF "SHOT/QUICK COOLING".  THE CYLINDER WAS AT THE POSITION NR 1, THE MOST EXPOSE TO COOL EXTERNAL AIR.
